Publications

Filter by type:

(2019). Joint modelling of progression-free and overall survival and computation of correlation measures. Stat. Med., 38, 4270-4289.

Link to journal arxiv

(2019). A multistate model for early decision making in oncology. Biom. J., accepted.

Link to journal arxiv

(2016). Comparison of design strategies for a three-arm clinical trial with time-to-event endpoint: power, time-to-analysis, and operational aspects. Biom. J., 58(6), 1295-1310.

Link to journal

(2016). Comparison of different clinical development plans for confirmatory subpopulation selection. Contemp. Clin. Trials, 47, 78-84.

Link to journal

(2014). Maximum-Likelihood Estimation of a Log-Concave Density based on Censored Data. Electron. J. Stat., 8, 1405-1437.

Link to journal arxiv R package

(2013). Asymptotics of the discrete log-concave maximum likelihood estimator and related applications. J. R. Stat. Soc. Ser. B Stat. Methodol., 75(4), 769-790.

Link to journal arxiv R package

(2011). logcondens: Computations Related to Univariate Log-Concave Density Estimation. Journal of Statistical Software, 39(6), 1-28.

Link to journal R package

(2010). A score regression approach to assess calibration of probabilistic predictions. Biometrics, 66(4), 1295-1305.

Link to journal

(2010). Least Squares estimation of two ordered monotone regression curves. J. Nonparametr. Stat., 22(8), 1019-1037.

Link to journal arxiv R package

(2009). reporttools: R Functions to Generate LaTeX Tables of Descriptive Statistics. Journal of Statistical Software, Code Snippets, (31), 1.

Link to journal R package

(2009). Smooth tail index estimation. J. Statist. Comput. Simulation, (79), 1155-1167.

Link to journal arxiv R package

(2009). Limit Distribution Theory for Maximum Likelihood Estimation of a Log-Concave Density. Ann. Statist., (37), 1299-1331.

Link to journal arxiv R package

(2008). On the max-domain of attraction of distributions with log-concave densities. Statist. Probab. Lett., (78), 12, 1440-1444.

Link to journal

(2008). A second Marshall inequality in convex estimation. Statist. Probab. Lett., 78(2), 118-126.

Link to journal

(2001). Eintrittsraten und Austrittswahrscheinlichkeiten EVK 2000. Mitteilungen der Schweizerischen Aktuarvereinigung, 2001(1), 49-70.

PDF